Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1962, Volume 17, Issue 2(104), Pages 3–11 (Mi umn6480)  

This article is cited in 1 scientific paper (total in 1 paper)

The 22nd Congress of the CPSU and the Soviet plans of investigations in mathematics, physics and astronomy

L. A. Artsimovich


Full text: PDF file (928 kB)

Citation: L. A. Artsimovich, “The 22nd Congress of the CPSU and the Soviet plans of investigations in mathematics, physics and astronomy”, Uspekhi Mat. Nauk, 17:2(104) (1962), 3–11

Citation in format AMSBIB
\Bibitem{Art62}
\by L.~A.~Artsimovich
\paper The 22nd~Congress of the~CPSU and the Soviet plans of investigations in mathematics, physics and astronomy
\jour Uspekhi Mat. Nauk
\yr 1962
\vol 17
\issue 2(104)
\pages 3--11
\mathnet{http://mi.mathnet.ru/umn6480}


Linking options:
  • http://mi.mathnet.ru/eng/umn6480
  • http://mi.mathnet.ru/eng/umn/v17/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. I. Belopol'skaya, “Generalized solutions of nonlinear parabolic systems and vanishing viscosity method”, J. Math. Sci. (N. Y.), 133:3 (2006), 1207–1223  mathnet  crossref  mathscinet  zmath  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:239
    Full text:111
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021